Paolo Aluffi
Paolo Aluffi
Geverifieerd e-mailadres voor math.fsu.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Chern classes for singular hypersurfaces
P Aluffi
Transactions of the American Mathematical Society 351 (10), 3989-4026, 1999
1091999
Algebra: chapter 0
P Aluffi
American Mathematical Soc., 2009
1022009
New orientifold weak coupling limits in F-theory
P Aluffi, M Esole
Journal of High Energy Physics 2010 (2), 1-53, 2010
742010
Computing characteristic classes of projective schemes
P Aluffi
Journal of Symbolic Computation 35 (1), 3-19, 2003
632003
Chern class identities from tadpole matching in type IIB and F-theory
P Aluffi, M Esole
Journal of High Energy Physics 2009 (03), 032, 2009
622009
Feynman motives of banana graphs
P Aluffi, M Marcolli
Commun. Number Theory Phys. 3, 1-57, 2009
622009
Singular schemes of hypersurfaces
P Aluffi
Duke Mathematical Journal 80 (2), 325-351, 1995
521995
MacPherson's and Fulton's Chern classes of hypersurfaces
P Aluffi
International Mathematics Research Notices 1994 (11), 455-465, 1994
491994
Chern classes of Schubert cells and varieties
P Aluffi, LC Mihalcea
J. Algebraic Geom. 18, 63-100, 2009
422009
Linear orbits of d-tuples of points in P^1
P Aluffi, C Faber
J. Reine Angew. Math. 445, 205-220, 1993
40*1993
Limits of Chow groups, and a new construction of Chern-Schwartz-MacPherson classes
P Aluffi
Pure Appl. Math. Q. 2, 915-941, 2006
392006
Chern classes of blow-ups
P Aluffi
Mathematical Proceedings of the Cambridge Philosophical Society 148 (2), 227-242, 2010
382010
Chern–Schwartz–MacPherson classes for Schubert cells in flag manifolds
P Aluffi, LC Mihalcea
Compositio Mathematica 152 (12), 2603-2625, 2016
372016
Algebro-geometric Feynman rules
P Aluffi, M Marcolli
Int. J. Geom. Meth. Mod. Phys. 8, 203-237, 2011
372011
Shadows of blow-up algebras
P Aluffi
Tohoku Mathematical Journal, Second Series 56 (4), 593-619, 2004
362004
Modification systems and integration in their Chow groups
P Aluffi
Selecta Mathematica 11 (2), 155-202, 2005
352005
Shadows of characteristic cycles, Verma modules, and positivity of Chern-Schwartz-MacPherson classes of Schubert cells
P Aluffi, LC Mihalcea, J Schürmann, C Su
arXiv preprint arXiv:1709.08697, 2017
342017
Grothendieck classes and Chern classes of hyperplane arrangements
P Aluffi
International Mathematics Research Notices 2013 (8), 1873-1900, 2013
342013
Feynman motives and deletion-contraction relations
P Aluffi, M Marcolli
Topology of Algebraic Varieties and Singularities: Conference in Honor of …, 2011
312011
Characteristic classes of singular varieties
P Aluffi
Topics in cohomological studies of algebraic varieties, 1-32, 2005
302005
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20